How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Board Certified MRO
Category: Drug Testing
Satisfied Customers: 1302
Experience:  Medical Review Officer - Physician Trained and certified in drug test interpretation
1304720
Type Your Drug Testing Question Here...
Family Physician is online now

From this march i start with mirtazapine 3mg, my doctor

Customer Question

hi from this march i start with mirtazapine 3mg , my doctor increase the doze 2 weeks ago to 45 mg , and now i have fitigue ,itchy espacially at night all over my body , spot looks like blisters differnt parts of my body, unwated toughts, so what shell i do i go back to 30 mg? and a week ago iv done full sexual test and all come negative .
Submitted: 1 year ago.
Category: Drug Testing
Customer: replied 1 year ago.
sorry 30 mg to 45 mg mirtazapham
Expert:  Shantal-Mod replied 1 year ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Shantal-Mod replied 1 year ago.
Hello,
I apologize as we have not yet been able to find a Professional to assist you. Do
you wish for me to continue to search for someone to assist you or would you
like for us to close your question at this time?
Thank you for your patience,
Shantal
Expert:  Dr. Phil, MD replied 1 year ago.

Do you still need help on this topic?